International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 515-518
A general notion of independence of sequences of integers
Department of Mathematics, Gonzaga University, Spokane 99258-0001, WA, USA
Received 4 February 1992; Revised 10 December 1992
Copyright © 1993 John R. Burke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper a notion of statistical independence of sequences of integers is developed. The
results are generalizations of known results on independent sequences in the integers and more
generally, independent sequences on compact sets. All that is assumed is that one has a countable
partition of the integers indexed by an ordered set.